# SDR DALA2021092905882

- Difficulty date: September 26, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 69,208 hours, 8,839 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3356 MLG WHEEL HUB #6 MISSING. CORRECTIVE ACTION: R/R NBR 6 WHEEL HUB AS PER A330 AMM 32-41. (8102372)
